# SDR QXEA200501789

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,349 hours, 4,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2422: FA REPORTED BURNING SMELL IN ROWS 11 AND BACK.  MAINTENANCE GROUND RAN AIRCRAFT.  CYCLED BLEEDS NR 1 AND NR 2 ON AND OFF.  COULD NOT DUPLICATE SMELL.  FA REPORTED ONLY SMELL, NO SIGN OF SMOKE.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
